MathSciNet Relay Station
MathSciNet bibliographic data
MR1143395 60D05 (90C27)
Avram, Florin; Bertsimas, Dimitris The minimum spanning tree constant in geometrical probability and under the independent model: a unified approach. Ann. Appl. Probab. 2 (1992), no. 1, 113–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement